Representation of a three-dimensional vector field by scalar potentials
Doklady Akademii Nauk, Tome 284 (1985) no. 1, pp. 103-106
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_1_a23,
author = {Ya. B. Zel'dovich and A. A. Ruzmaikin and D. D. Sokoloff},
title = {Representation of a three-dimensional vector field by scalar potentials},
journal = {Doklady Akademii Nauk},
pages = {103--106},
year = {1985},
volume = {284},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_1_a23/}
}
TY - JOUR AU - Ya. B. Zel'dovich AU - A. A. Ruzmaikin AU - D. D. Sokoloff TI - Representation of a three-dimensional vector field by scalar potentials JO - Doklady Akademii Nauk PY - 1985 SP - 103 EP - 106 VL - 284 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1985_284_1_a23/ LA - ru ID - DAN_1985_284_1_a23 ER -
Ya. B. Zel'dovich; A. A. Ruzmaikin; D. D. Sokoloff. Representation of a three-dimensional vector field by scalar potentials. Doklady Akademii Nauk, Tome 284 (1985) no. 1, pp. 103-106. http://geodesic.mathdoc.fr/item/DAN_1985_284_1_a23/